# SDR ASAA2021090235868

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N291BT
- Make and model: Boeing 737-9
- Aircraft serial: 44088
- Aircraft time: 488 hours, 208 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Ecu
- Part number: 7072086010
- Part serial: 6505150206012
- Condition: Faulted
- Location: Apu
- Part time: 518 hours, 222 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AMBER FAULT LIGHT ILLUMINATED FOR APU ON INITIAL START. GROUNDED - YES. REF B737-9 AMM 49-61-12, REMOVED/REPLACED APU ECU. VERIFIED ECU SOFTWARE INSTALLED IS CORRECT PER IPC. APU BITE PROCEDURE AND STARTING/OPERATION GOOD REF AMM 49-61-00. GROUND VERIFICATION CHECK GOOD.
